# SDR DXTA2009090803775

- Difficulty date: September 6, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N587QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605805
- Aircraft time: 797 hours, 620 cycles
- System (JASC): 2701 · Control Column Section
- Part: Control Column
- Condition: Vibration
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: A

## Discrepancy

EXCESSIVE VIBRATION IN CONTROL YOKE/COLUMN STARTING AT 230 KTS, APPROX 9-10K FT, CONTINUED AT ALL A/S AND ALTITUDES ABOVE THAT.  REPEAT WRITE-UP.  VIBRATES WITH AUTOPILOT ON OR OFF.
